# SDR CA190402012

- Difficulty date: April 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 35,983 hours
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672409218
- Condition: Corroded
- Location: Frame 40
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HMV INSPECTION 425-536108 GVI 10000-1, CORROSION WAS FOUND IN MULTIPLE LOCATIONS ON FLOOR BEAM S53672409218 AT FRAME 40. CORROSION WAS REMOVED BY BLENDING AND THE REMAINING MATERIAL THICKNESS WAS FOUND UNDER LIMITS IN SEVERAL LOCATIONS. REFERENCE W.O 33424191, NR 196. PART TO BE REPLACED. (TC# 20190402012)
